# SDR CA060501001

- Difficulty date: April 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY AN UNCOMMANDED POWER LOSS.  THE ENGINE WOULD NOT RESPOND TO THROTTLE INPUT.  A SUCCESSFUL DEAD-STICK LANDING WAS ACCOMPLISHED.   MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060501001)
